open access

Vol 12, No 1 (2017)
Case Reports
Published online: 2017-03-03
Get Citation

Idiosyncratic reaction to contrast during angiography manifested by hyperthermia with sensorimotor aphasia

Artur Łagodziński, Tomasz Górnik, Agnieszka Dębska-Kozłowska, Włodzimierz Grabowicz, Andrzej Lubiński
DOI: 10.5603/FC.2017.0008
·
Folia Cardiologica 2017;12(1):78-80.

open access

Vol 12, No 1 (2017)
Case Reports
Published online: 2017-03-03

Abstract

The paper presents a case of 67-year-old man in whom coronarography was performed after positive exercise electrocardiography. During the angiography, extremely rare contrast reaction occured. Within the next few hours patient’s clinical condition deteriorated significantly, so that he required special and atypical treatment. Finally, the patient recovered completely without any neurological or other deficits.

Abstract

The paper presents a case of 67-year-old man in whom coronarography was performed after positive exercise electrocardiography. During the angiography, extremely rare contrast reaction occured. Within the next few hours patient’s clinical condition deteriorated significantly, so that he required special and atypical treatment. Finally, the patient recovered completely without any neurological or other deficits.

Get Citation

Keywords

coronarography, contrast reaction, adverse effects

About this article
Title

Idiosyncratic reaction to contrast during angiography manifested by hyperthermia with sensorimotor aphasia

Journal

Folia Cardiologica

Issue

Vol 12, No 1 (2017)

Pages

78-80

Published online

2017-03-03

DOI

10.5603/FC.2017.0008

Bibliographic record

Folia Cardiologica 2017;12(1):78-80.

Keywords

coronarography
contrast reaction
adverse effects

Authors

Artur Łagodziński
Tomasz Górnik
Agnieszka Dębska-Kozłowska
Włodzimierz Grabowicz
Andrzej Lubiński

References (2)
  1. Kinnison ML, Powe NR, Steinberg EP. Results of randomized controlled trials of low-versus high-osmolality contrast media. Radiology. 1989; 170(2): 381–389.
  2. Uetrecht J, Naisbitt DJ. Idiosyncratic adverse drug reactions: current concepts. Pharmacol Rev. 2013; 65(2): 779–808.

Important: This website uses cookies. More >>

The cookies allow us to identify your computer and find out details about your last visit. They remembering whether you've visited the site before, so that you remain logged in - or to help us work out how many new website visitors we get each month. Most internet browsers accept cookies automatically, but you can change the settings of your browser to erase cookies or prevent automatic acceptance if you prefer.

 

Wydawcą serwisu jest  "Via Medica sp. z o.o." sp.k., ul. Świętokrzyska 73, 80–180 Gdańsk

tel.:+48 58 320 94 94, faks:+48 58 320 94 60, e-mail:  viamedica@viamedica.pl